# SDR DL73S040073

- Difficulty date: January 21, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577416
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN OF THE STRINGER 14L SKIN LAP JOINT WAS FOUND SCRIBED ALONG THE LENGTH OF THE PANEL FROM FS 727 TO FS 908.  THE LAP JOINT AND SCRIBE LINE WERE REMOVED WITH A CUTOUT.  THE AREA WAS REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR DOUBLERS PER BAC S/B 737-53-1177 AND ER/A 087865-14.
